Alert archive / West Virginia / Flash Flood Warnings in 2025

Flash Flood Warning 13, NWS Pittsburgh, PA

May 30, 2025Marion County, Monongalia County, Wetzel County, West Virginia

NWS Pittsburgh, PA issued this flash flood warning at May 30, 2025, 5:23 PM EDT for Marion County, Monongalia County, Wetzel County, West Virginia. It was in force for 6 hr. 26 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2025, 5:23 PM EDT (21:23 UTC)
Expired
May 30, 2025, 10:55 PM EDT
In force
6 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

Counties Marion County, WV, Monongalia County, WV, Wetzel County, WV

The radar

The Pittsburgh radar (KPBZ), 118 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 5:23 PM EDTFLASH FLOOD2 Ese Mannington, WVNumerous roads flooded. Trees also reported down due to saturated soil and 30-40mph wind.
May 30, 5:26 PM EDTFLASH FLOOD2 Ssw Monongah, WVROADWAY FLOODING MANLEY CHAPEL RD NEAR KOONS RUN. ROADWAY IS IMPASSABLE.
May 30, 5:29 PM EDTFLASH FLOOD1 Wnw Worthington, WVFLOODING BADLY & COMPLETELY BLOCKED.
May 30, 5:30 PM EDTFLASH FLOODBarrackville, WVFlooding near post office. Time a rough estimate.
May 30, 5:31 PM EDTFLOOD2 Wsw Fairmont, WVROADWAY AT THIS INTERSECTION IS UNDER WATER - Time based on when report was received.
May 30, 5:31 PM EDTFLASH FLOOD2 Wsw Fairmont, WVCorrects previous flood report from 2 WSW Fairmont. ROADWAY AT THIS INTERSECTION IS UNDER WATER - Time based on when report was received.
May 30, 5:32 PM EDTFLOOD1 Sw Fairmont, WVADVISED THAT THE ENTIRE ROADWAY IS FLOODED - Time based on report.
May 30, 5:32 PM EDTFLASH FLOOD1 Sw Fairmont, WVCorrects previous flood report from 1 SW Fairmont. ADVISED THAT THE ENTIRE ROADWAY IS FLOODED - Time based on report.
May 30, 5:34 PM EDTFLASH FLOODBarrackville, WVTime estimated; flooding not specified.
May 30, 5:39 PM EDTFLASH FLOODBarrackville, WVRoadway flooding.
May 30, 5:40 PM EDTFLASH FLOOD1 Sw Worthington, WVSubmerged vehicle reported on Hutchinson Drive.
May 30, 5:45 PM EDTFLOOD2 S Monongah, WV
May 30, 5:45 PM EDTFLASH FLOOD2 Sse Monongah, WVROADWAY FLOODING.
May 30, 5:46 PM EDTFLASH FLOOD2 S Monongah, WVRoadway flooding.
May 30, 5:50 PM EDTFLOOD1 Sw Fairmont, WVROADWAY FLOODED TRAFFIC BACKING UP- Time based on received report.
May 30, 5:50 PM EDTFLASH FLOOD1 Sw Fairmont, WVCorrects previous flood report from 1 SW Fairmont. ROADWAY FLOODED TRAFFIC BACKING UP- Time based on received report.
May 30, 6:22 PM EDTFLASH FLOODWorthington, WVWater Rescue - Unknown if there are injuries and time is an estimate.
May 30, 6:24 PM EDTFLASH FLOOD2 Wsw Fairmont, WVFOOT OF WATER ON COUNTRY CLUB RD, IN FRONT OF DAY CARE.
May 30, 6:27 PM EDTFLASH FLOOD1 Ese Worthington, WVCorrects previous flash flood report from 1 ENE Worthington. Individual trapped in garage at this intersection. Water Rescue.
May 30, 6:30 PM EDTFLASH FLOOD1 Ene Worthington, WVCorrects previous flash flood report from 1 ESE Worthington. Individual trapped in garage. Time is an estimate.
May 30, 6:30 PM EDTFLASH FLOOD1 Ese Worthington, WVIndividual trapped in garage. Time is an estimate.
May 30, 6:54 PM EDTFLASH FLOOD4 W Worthington, WVRoadway flooding.
May 30, 7:30 PM EDTFLASH FLOOD3 Ssw Fairmont, WVRoadway flooding. Required high water signs near this location.
May 30, 7:30 PM EDTFLASH FLOOD3 Ssw Fairmont, WV
May 30, 8:19 PM EDTFLASH FLOOD3 Ene Wadestown, WVFlooded structure. Time based on report.
May 30, 8:39 PM EDTFLASH FLOOD1 Ne Wadestown, WVFlooding. Time based on report.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 26 storm reports to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2025-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2025-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
920 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

224 
WGUS51 KPBZ 302123
FFWPBZ
WVC049-061-103-310030-
/O.NEW.KPBZ.FF.W.0013.250530T2123Z-250531T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pittsburgh PA
523 PM EDT Fri May 30 2025

The National Weather Service in Pittsburgh has issued a

* Flash Flood Warning for...
  Marion County in northern West Virginia...
  Northwestern Monongalia County in northern West Virginia...
  Eastern Wetzel County in northern West Virginia...

* Until 830 PM EDT.

* At 523 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 1.5 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Fairmont, Mannington, Pleasant Valley, Barrackville, Monongah, 
  Fairview, Hundred, Cassville, Rivesville, Grant Town, Farmington, 
  Worthington, Rachel, Metz, Idamay, Carolina, Wadestown, Daybrook, 
  Wana and McCurdyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3947 8049 3946 8049 3946 8051 3943 8052
      3943 8055 3970 8049 3971 8004 3939 8018
      3939 8020 3944 8028 3943 8029

FLASH FLOOD...RADAR INDICATED

$$

WM
5 follow-up statements
554 
WGUS71 KPBZ 302148
FFSPBZ

Flash Flood Statement
National Weather Service Pittsburgh PA
548 PM EDT Fri May 30 2025

WVC049-061-103-310030-
/O.CON.KPBZ.FF.W.0013.000000T0000Z-250531T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion WV-Monongalia WV-Wetzel WV-
548 PM EDT Fri May 30 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT THIS 
EVENING FOR MARION, NORTHWESTERN MONONGALIA AND EASTERN WETZEL 
COUNTIES...

At 548 PM EDT, local law enforcement reported thunderstorms 
producing heavy rain in Numerous roads were reported to be flooded 
across the area. Between 1 and 1.5 inches of rain have fallen. 
Additional rainfall amounts of 0.5 to 1 inch are possible in the 
warned area. Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Fairmont, Mannington, Pleasant Valley, Barrackville, Monongah, 
  Fairview, Hundred, Cassville, Rivesville, Grant Town, Farmington, 
  Worthington, Rachel, Metz, Idamay, Carolina, Wadestown, Daybrook, 
  Wana and McCurdyville.

Numerous roads were reported flooded across the area. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3947 8049 3946 8049 3946 8051 3943 8052
      3943 8055 3970 8049 3971 8004 3939 8018
      3939 8020 3944 8028 3943 8029

FLASH FLOOD...OBSERVED

$$

WM
194 
WGUS71 KPBZ 302226
FFSPBZ

Flash Flood Statement
National Weather Service Pittsburgh PA
626 PM EDT Fri May 30 2025

WVC049-061-103-310030-
/O.CON.KPBZ.FF.W.0013.000000T0000Z-250531T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion WV-Monongalia WV-Wetzel WV-
626 PM EDT Fri May 30 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT THIS 
EVENING FOR MARION, NORTHWESTERN MONONGALIA AND EASTERN WETZEL 
COUNTIES...

At 626 PM EDT, local law enforcement reported thunderstorms 
producing heavy rain in Numerous roads were reported to be flooded 
across the area. There was also a water rescue reported north of 
Worthington. Between 1 and 2 inches of rain have fallen. Additional 
rainfall amounts of 0.5 to 1 inch are possible in the warned area. 
Flash flooding is already occurring.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Law enforcement reported.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Fairmont, Mannington, Pleasant Valley, Barrackville, Monongah, 
  Fairview, Hundred, Cassville, Rivesville, Grant Town, Farmington, 
  Worthington, Rachel, Metz, Idamay, Carolina, Wadestown, Daybrook, 
  Wana and McCurdyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3947 8049 3946 8049 3946 8051 3943 8052
      3943 8055 3970 8049 3971 8004 3939 8018
      3939 8020 3944 8028 3943 8029

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

WM
685 
WGUS51 KPBZ 310006
FFWPBZ
WVC049-061-103-310330-
/O.EXT.KPBZ.FF.W.0013.000000T0000Z-250531T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pittsburgh PA
806 PM EDT Fri May 30 2025

The National Weather Service in Pittsburgh has extended the

* Flash Flood Warning for...
  Marion County in northern West Virginia...
  Northwestern Monongalia County in northern West Virginia...
  Eastern Wetzel County in northern West Virginia...

* Until 1130 PM EDT.

* At 806 PM EDT, local law enforcement reported thunderstorms 
  producing heavy rain in Numerous roads continue to be flooded 
  across the warned area. Additional rainfall will continue through 
  this evening. Between 1.5 and 2.5 inches of rain have fallen. 
  Additional rainfall amounts of 0.5 to 1 inch are possible in the 
  warned area. Flash flooding is already occurring.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Law enforcement reported.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Fairmont, Mannington, Pleasant Valley, Barrackville, Monongah, 
  Fairview, Hundred, Cassville, Rivesville, Grant Town, Farmington, 
  Worthington, Rachel, Metz, Idamay, Carolina, Wadestown, Daybrook, 
  Wana and McCurdyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3947 8049 3946 8049 3946 8051 3943 8052
      3943 8055 3970 8049 3971 8004 3939 8018
      3939 8020 3944 8028 3943 8029

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

WM
363 
WGUS71 KPBZ 310207
FFSPBZ

Flash Flood Statement
National Weather Service Pittsburgh PA
1007 PM EDT Fri May 30 2025

WVC049-061-103-310330-
/O.CON.KPBZ.FF.W.0013.000000T0000Z-250531T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion WV-Monongalia WV-Wetzel WV-
1007 PM EDT Fri May 30 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT THIS 
EVENING FOR MARION, NORTHWESTERN MONONGALIA AND EASTERN WETZEL 
COUNTIES...

At 1007 PM EDT, local law enforcement reported flooding due to heavy 
rain. Numerous roads continue to be flooded across the warned area. 
Between 1.5 and 2.5 inches of rain have fallen. Flash flooding is 
already occurring.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Law enforcement reported.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Fairmont, Mannington, Pleasant Valley, Barrackville, Monongah, 
  Fairview, Hundred, Cassville, Rivesville, Grant Town, Farmington, 
  Worthington, Rachel, Metz, Idamay, Carolina, Wadestown, Daybrook, 
  Wana and McCurdyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3947 8049 3946 8049 3946 8051 3943 8052
      3943 8055 3970 8049 3971 8004 3939 8018
      3939 8020 3944 8028 3943 8029

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

WM
563 
WGUS71 KPBZ 310255
FFSPBZ

Flash Flood Statement
National Weather Service Pittsburgh PA
1055 PM EDT Fri May 30 2025

WVC049-061-103-310305-
/O.CAN.KPBZ.FF.W.0013.000000T0000Z-250531T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion WV-Monongalia WV-Wetzel WV-
1055 PM EDT Fri May 30 2025

...FLASH FLOOD WARNING FOR MARION, NORTHWESTERN MONONGALIA AND 
EASTERN WETZEL COUNTIES HAS BEEN REPLACED WITH A FLOOD WARNING...

&&

LAT...LON 3947 8049 3946 8049 3946 8051 3943 8052
      3943 8055 3970 8049 3971 8004 3939 8018
      3939 8020 3944 8028 3943 8029

$$

WM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at May 30, 5:14 PM EDT, 9 minutes earlier.

Area forecast discussion, May 30, 5:14 PM EDT, 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Pittsburgh PA
514 PM EDT Fri May 30 2025

.SYNOPSIS...
Showers and thunderstorms are expected by this afternoon,
lingering into the overnight. Heavy rain is possible for some,
especially in the WV and PA ridges. Drier weather returns
Saturday afternoon through early next week as temperatures warm.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
KEY MESSAGES:

- Widespread rainfall today with heaviest rain possible south of
  I-70.
- A Flood Watch is in effect for Preston/Tucker County
- Marginal risk for severe storms across northern WV this
  afternoon
-------------------------------------------------------------------

515 PM Update...
We contionue to monitor the storms across northern WV for any
potential rotation. The latest mesoanalysis shows the most
favorable area of shear is located across this area, though
instability is weak. We expect a gradual weakening trend later
this eveninig. The other potential we are monitoring is the
heavy rain across WV. Issued a flood warning for Wetzel county
as an area of heavy rain persisted across that area. Will
continue to monitor other areas, especially to the east, where
heavy rain has recently fallen.

2pm Update...
Complex of showers and thunderstorms continues to move into the
region with crossing low pressure this afternoon. Low pressure
is expected to move across southern portions of the area this
afternoon, keeping northern WV in the warm sector before a
trailing cold front sweeps through. Ahead of that front, a
broken line of strong to severe storms has developed across
eastern KY, now moving through western WV. Expectation is that
these will remains just south of the Pittsburgh forecast area
this afternoon. A Tornado Watch is in effect to our south.

The primary threat for our area will be heavy rainfall. Heaviest
rain is likely to stay south of Pittsburgh, and is more
favorable across northern WV and the PA/WV ridges. Rainfall
rates of 0.5-1.0 inches continue to be noted over the last 3
hours in areas to our southwest. Given antecedent wet
conditions over portions of northern WV, and expected rainfall
totals near or exceeding 1", a Slight Risk for excessive
rainfall is highlighted for the region. Probabilities for
excessive rainfall are highest across Preston and Tucker
counties (WV), where the likelihood of 2" through Saturday is
30-40%. This area already has saturated soils from previous
mid-week rainfall, so a Flood Watch is in effect for this
evening through early Saturday.

Significant rain and any most of the lightning threat will end
during the evening hours, but another round of showers is
expected after midnight behind the exiting low as cold
advection and northwest upslope flow begins. Low temperatures
will drop into the 50s overnight as showers linger.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
KEY MESSAGES:

- Blustery and cool on Saturday with highs 10 to 15F below
  normal
- Dry and a bit warmer on Sunday
-------------------------------------------------------------------

The upper trough axis will pass Saturday afternoon, with
gradual height rises expected on Sunday. Significant low-level
cold air advection with the nearly 3 sigma trough will keep
highs in the upper 50s north of PIT to mid 60s south on
Saturday. Strong cold advection with deep mixing on Saturday
will keep gusts of 25-30 kts in the forecast. Continued to run
with NBM 90th percentile given tendency for guidance to
underperform with strong cold advection.

Diurnally driven showers are expected through early afternoon
before diminishing with subsidence and drying later in the
afternoon and evening. Saturday night should remain dry and
cool.

Ridging will begin to build over the Midwest and into the
western Great Lakes on Sunday. Rising heights and partly sunny
skies should help boost temperatures 5-10 degrees, but still
below-average.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
KEY MESSAGES:

- Warming temperatures continue through midweek
- Rain chances increase by Thursday
-------------------------------------------------------------------

Upper ridging will build across the Great Lakes and through our
region by midweek, bringing a large swing in temperatures.
Height rises around 100m on Monday will finally boost
temperatures back to near-average. Continued rises to around
5860m on Tuesday will then quickly boost highs into the lower
80s. Strong warm advection in southwest flow takes over on
Wednesday as the ridge axis passes. Mid/upper 80s are likely for
highs, and the probability of reaching 90F is near 50% for the
Pittsburgh urban heat island. The experimental NWS Heat Risk
reaches moderate (orange) for much of the region on Wednesday.

It should be noted that wildfire smoke could introduce
uncertainty with high temperatures next week. An initial burst
of smoke aloft is likely tonight behind the front, but this
should exit the area Saturday morning with minimal effect on
area temperature. Better and longer-lasting coverage of smoke is
possible early week as the ridge slides into the area.
Substantial smoke aloft could reduce high temperatures by
multiple degrees, so this will warrant watching as we come into
range of the higher-resolution smoke models.

Uncertainty grows late week as crossing waves and a developing
surface low potentially impact the region. Rain chances increase
by Thursday as a result.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
Rain chances continue into the late evening with a passing low
pressure system, cigs and vis are already starting to fall for
all terminals (minus FKL/DUJ/LBE). High resolution models have
been consistent that MVFR to IFR cigs are likely through 06Z
with sufficient low- level moisture and periods of higher
rainfall rates. Thunder potential is considered low with weak
instability.

Brief periods of VFR conditions are likely as the low tracks
east and out the region, mainly between 05Z to 09Z. However, a
noted shot of cold air from a passing shortwave over the Great
Lakes will likely lower cigs back to MVFR/IFR between 08Z to
10Z.

MVFR conditions will erode from southwest to northeast between
12Z to 16Z on Saturday. Shortwave movement within NW flow and
strong cold advection aloft will support scattered showers and
isolated thunderstorms Saturday afternoon before subsidence/dry
advection diminishes chances.

Outlook...

There is high confidence (greater than 90% probability) in VFR
by 00z Sunday under the influence of high pressure and dry
advection. These conditions are likely to persist under ridge
building to start the next week.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...Flood Watch until 2 AM EDT Saturday for WVZ510>514.

&&

SYNOPSIS...Rackley
NEAR TERM...WM/Rackley
SHORT TERM...Rackley
LONG TERM...Craven/Rackley
AVIATION...Hefferan/Frazier
Hazardous weather outlook, May 30, 6:45 AM EDT, 10 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
645 AM EDT Fri May 30 2025

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>022-029-
031-073>078-WVZ001>004-311045-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest-
Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-
Washington-Greene-Westmoreland-Higher Elevations of Westmoreland-
Fayette-Higher Elevations of Fayette-Indiana-
Higher Elevations of Indiana-Hancock-Brooke-Ohio-Marshall-
645 AM EDT Fri May 30 2025

This Hazardous Weather Outlook is for east central Ohio, western
Pennsylvania, and northern West Virginia.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

WVZ510-311045-
Ridges of Eastern Monongalia and Northwestern Preston-
645 AM EDT Fri May 30 2025

...FLOOD WATCH IN EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH LATE
TONIGHT...

This Hazardous Weather Outlook is for northern West Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Locally heavy rainfall could lead to flash flooding this afternoon
and evening, especially over Tucker and southern Preston Counties
where locally 2-3 inches of rain could fall. There is also a
marginal risk, or level 1 out of 5, for severe thunderstorms during
the afternoon and evening hours.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

WVZ012-021-509-311045-
Wetzel-Marion-Monongalia-
645 AM EDT Fri May 30 2025

This Hazardous Weather Outlook is for northern West Virginia.

.DAY ONE...Today and tonight.

Locally heavy rainfall could lead to flash flooding this afternoon
and evening. There is also a marginal risk, or level 1 out of 5, for
severe thunderstorms during the afternoon and evening hours.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

WVZ511>514-311045-
Preston-Eastern Preston-Western Tucker-Eastern Tucker-
645 AM EDT Fri May 30 2025

...FLOOD WATCH IN EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH LATE
TONIGHT...

This Hazardous Weather Outlook is for northern West Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Locally heavy rainfall could lead to flash flooding this afternoon
and evening, especially over Tucker and southern Preston Counties
where locally 2-3 inches of rain could fall. There is also a
marginal risk, or level 1 out of 5, for severe thunderstorms during
the afternoon and evening hours.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

SKH

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 6:40 AM EDTFlood WatchPBZMonongalia, Preston, Tucker19 hr
May 30, 4:37 PM EDTAreal Flood WarningPBZWetzel12 hr
May 30, 5:51 PM EDTFlash Flood WarningPBZMarion, Monongalia5 hr
May 30, 6:02 PM EDTFlash Flood WarningPBZMonongalia, Wetzel5 hr
May 30, 6:15 PM EDTFlash Flood WarningPBZMarshall, Ohio, Wetzel3 hr
May 30, 7:09 PM EDTFlash Flood WarningPBZMarshall, Ohio, Wetzel3 hr
May 30, 7:39 PM EDTFlash Flood WarningPBZMarion, Monongalia, Preston, Tucker6 hr

Nearby

Flash Flood Warnings in West Virginia, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.